| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Head Injury (1879); Failure of Implant (1924)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device is affected after a trauma to the head on (b)(6) 2025.In situ measurements from (b)(6) 2025 showed 10 channels with high impedance.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
The investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.
Event or Problem Description
The user's hearing performance with the device was affected after a trauma to the head on (b)(6) 2025.The user was reimplanted on (b)(6) 2025.